# SDR CA000310009

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 13,557 hours
- Engine: Allsn 250C20R
- System (JASC): 7323 · Turbine Governor
- Part: Spline Adapter
- Part number: 23065123
- Condition: Loose
- Location: Governor
- Component: Engine, Amtrvn, 250C20R
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ENGINE POWER CHECK, IT WAS NOTED THAT BOTH N2 AND NR SPEEDS DROPPED BELOW NORMAL.  ENGINE ALSO OVERSPEED ABOVE NORMAL WHILE LOWERING COLLECTIVE.  GOVERNOR REMOVED AND LOOSE SPLINES WERE FOUND WHERE ENGAGING INTO ENGINE GEARBOX.  SOME SPLINE PARTS WERE LATER FOUND IN THIS AREA.
